MAUDE Adverse Event Report: MEDLINE INDUSTRIED LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA

MEDLINE INDUSTRIED LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA
Catalog Number MDT8450Y
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
ALARM,TAMP RES,NURSE CALL,EA
Manufacturer (Section D)
MEDLINE INDUSTRIED LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093-2753
MDR Report Key25748321
Report Number1417592-2026-04661
Device Sequence Number10242675
Product Code KMI
UDI-Device Identifier10888277675209
UDI-Public10888277675209
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT8450Y
Device Lot Number03524090001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown